RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 6, Pages 927–932 (Mi mz5837)  

This article is cited in 1 scientific paper (total in 1 paper)

Minimal surfaces $\mathbf R^5$ whose Gauss images have constant curvature

L. A. Masal'tsev


Full text: PDF file (444 kB)

English version:
Mathematical Notes, 1984, 35:6, 487–490

Bibliographic databases:

UDC: 513
Received: 17.05.1983

Citation: L. A. Masal'tsev, “Minimal surfaces $\mathbf R^5$ whose Gauss images have constant curvature”, Mat. Zametki, 35:6 (1984), 927–932; Math. Notes, 35:6 (1984), 487–490

Citation in format AMSBIB
\Bibitem{Mas84}
\by L.~A.~Masal'tsev
\paper Minimal surfaces $\mathbf R^5$ whose Gauss images have constant curvature
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 6
\pages 927--932
\mathnet{http://mi.mathnet.ru/mz5837}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=753058}
\zmath{https://zbmath.org/?q=an:0546.53007}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 6
\pages 487--490
\crossref{https://doi.org/10.1007/BF01139957}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AAS4100033}


Linking options:
  • http://mi.mathnet.ru/eng/mz5837
  • http://mi.mathnet.ru/eng/mz/v35/i6/p927

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Borisenko, Yu. A. Nikolaevskii, “Grassmann manifolds and the Grassmann image of submanifolds”, Russian Math. Surveys, 46:2 (1991), 45–94  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:67
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020